MathSciNet Relay Station
MathSciNet bibliographic data
MR1491873 (98m:26009) 26A46 (26A30 28A78 28A80)
Peres, Yuval; Solomyak, Boris Self-similar measures and intersections of Cantor sets. Trans. Amer. Math. Soc. 350 (1998), no. 10, 4065–4087.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement